3 doctors weighed in:

Does Lexapro (escitalopram) cause sexual side effects?

3 doctors weighed in
Dr. Alan Ali
Psychiatry

In brief: Lexapro (escitalopram)

Yes, like any other SSRI.
Refer to my response on side-effects.

In brief: Lexapro (escitalopram)

Yes, like any other SSRI.
Refer to my response on side-effects.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Yash Khanna
Family Medicine

In brief: Yes it does

Decrease sex drive, ejaculation problems in men, impotence and orgasm problem are the sexual side effects of lexapro (escitalopram).

In brief: Yes it does

Decrease sex drive, ejaculation problems in men, impotence and orgasm problem are the sexual side effects of lexapro (escitalopram).
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Robert Killian
General Practice

In brief: SSRIs

Yes, this is possible in both men and women.
It would help if you were more specific about your symptoms.

In brief: SSRIs

Yes, this is possible in both men and women.
It would help if you were more specific about your symptoms.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available